# SDR C2XA95CL033

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt
- Part time: 8,310 hours
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: A, E

## Discrepancy

FLT NR 3183 - CLE-CLE - SHORTLY AFTER TAKEOFF THE LEFT ENGINE OIL PRESSURE DROPPED TO ZERO FOLLOWED BY A LOUD BANG.  THE FLIGHT CREW SECURED THE LEFT ENGINE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW EMB-120 MM MAINTENANCE DIRECTIVES NR 7 AND NR 8, AND NR 9.  ALL OPERATIONAL AND LEAKED CHECKS WERE GOOD IAW EMB-120 MM 61-00-00 AND 71-00-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
